# SDR 2008FA0000415

- Difficulty date: May 5, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N142DR
- Make and model: Beech 58
- Aircraft serial: TH1458
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LSC204T
- Part serial: E05A111R
- Condition: Failed
- Location: Engine
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED IN COCKPIT.  UPON INVESTIGATION, FOUND PIN HOLE CORRODED IN METAL LINE CLOSE TO AIR CONDITIONER BLOWER MOTOR. ALCOHOL SOAKED INSULATION NEAR FRONT BULKHEAD.  BURNED SOME INSULATION AND AIR CONDITION FILTER HAD HOLE BURNED IT ALSO.  WAS UNABLE TO FIND LEAK WITHOUT LINE REMOVAL AND PRESSURE TEST.  CONTACT POINT PN 10-382585 WAS FOUND IN MAGNETO.  POINT CONTACT SURFACE WAS DEBONDED FROM BASE.  RESULT WAS FAILED MAGNETO.  FOR INFO ONLY - TO SEE IF MORE BREAKER POINTS SHOW SAME TYPE OF FAILURE MAY BE MFG PROCESS. (K)
